Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nefedov, Nikolai Nikolaevich

Statistics Math-Net.Ru
Total publications: 71
Scientific articles: 64
Presentations: 1

Number of views:
This page:2578
Abstract pages:15536
Full texts:6069
References:1468
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19451
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226766

Publications in Math-Net.Ru
2021
1. N. N. Nefedov, E. I. Nikulin, “On Unstable Solutions with a Nonmonotone Boundary Layer in a Two-Dimensional Reaction-Diffusion Problem”, Mat. Zametki, 110:6 (2021),  899–910  mathnet; Math. Notes, 110:6 (2021), 922–931  isi  scopus
2. N. T. Levashova, N. N. Nefedov, O. A. Nikolaeva, “Solution with an inner transition layer of a two-dimensional boundary value reaction–diffusion–advection problem with discontinuous reaction and advection terms”, TMF, 207:2 (2021),  293–309  mathnet; Theoret. and Math. Phys., 207:2 (2021), 655–669  isi
2020
3. N. N. Nefedov, E. I. Nikulin, A. O. Orlov, “On a periodic inner layer in the reaction–diffusion problem with a modular cubic source”, Zh. Vychisl. Mat. Mat. Fiz., 60:9 (2020),  1513–1532  mathnet  elib; Comput. Math. Math. Phys., 60:9 (2020), 1461–1479  isi  scopus
4. V.T. Volkov, N. N. Nefedov, “Asymptotic solution of coefficient inverse problems for Burgers-type equations”, Zh. Vychisl. Mat. Mat. Fiz., 60:6 (2020),  975–984  mathnet  elib; Comput. Math. Math. Phys., 60:6 (2020), 950–959  isi  scopus
2019
5. N. N. Nefedov, E. I. Nikulin, “Existence and Asymptotic Stability of Periodic Two-Dimensional Contrast Structures in the Problem with Weak Linear Advection”, Mat. Zametki, 106:5 (2019),  708–722  mathnet  mathscinet  elib; Math. Notes, 106:5 (2019), 771–783  isi  scopus
6. N. T. Levashova, N. N. Nefedov, A. O. Orlov, “Asymptotic stability of a stationary solution of a multidimensional reaction-diffusion equation with a discontinuous source”, Zh. Vychisl. Mat. Mat. Fiz., 59:4 (2019),  611–620  mathnet  elib; Comput. Math. Math. Phys., 59:4 (2019), 573–582  isi  scopus
7. V.T. Volkov, D. V. Lukyanenko, N. N. Nefedov, “Analytical-numerical approach to describing time-periodic motion of fronts in singularly perturbed reaction–advection–diffusion models”, Zh. Vychisl. Mat. Mat. Fiz., 59:1 (2019),  50–62  mathnet  elib; Comput. Math. Math. Phys., 59:1 (2019), 46–58  isi  scopus
2018
8. N. T. Levashova, N. N. Nefedov, A. V. Yagremtsev, “Existence of a solution in the form of a moving front of a reaction-diffusion-advection problem in the case of balanced advection”, Izv. RAN. Ser. Mat., 82:5 (2018),  131–152  mathnet  mathscinet  elib; Izv. Math., 82:5 (2018), 984–1005  isi  scopus
9. N. N. Nefedov, E. I. Nikulin, “Existence and stability of the periodic solution with an interior transitional layer in the problem with a weak linear advection”, Model. Anal. Inform. Sist., 25:1 (2018),  125–132  mathnet  elib
10. E. A. Antipov, N. T. Levashova, N. N. Nefedov, “Asymptotic approximation of the solution of the reaction-diffusion-advection equation with a nonlinear advective term”, Model. Anal. Inform. Sist., 25:1 (2018),  18–32  mathnet  elib
11. V. F. Butuzov, N. N. Nefedov, L. Recke, K. R. Schneider, “Existence, asymptotics, stability and region of attraction of a periodic boundary layer solution in case of a double root of the degenerate equation”, Comput. Math. Math. Phys., 58:12 (2018), 1989–2001  mathnet  isi  elib  scopus
2017
12. D. V. Luk'yanenko, V. T. Volkov, N. N. Nefedov, “Dynamically adapted mesh construction for the efficient numerical solution of a singular perturbed reaction-diffusion-advection equation”, Model. Anal. Inform. Sist., 24:3 (2017),  322–338  mathnet  elib
13. E. A. Antipov, V. T. Volkov, N. T. Levashova, N. N. Nefedov, “Moving front solution of the reaction-diffusion problem”, Model. Anal. Inform. Sist., 24:3 (2017),  259–279  mathnet  elib
14. M. A. Davydova, N. N. Nefedov, “Existence and stability of the solutions with internal layers in multidimensional problems of the reaction-diffusion-advection type with balanced nonlinearity”, Model. Anal. Inform. Sist., 24:1 (2017),  31–38  mathnet  mathscinet  elib
15. N. T. Levashova, N. N. Nefedov, A. O. Orlov, “Time-independent reaction-diffusion equation with a discontinuous reactive term”, Zh. Vychisl. Mat. Mat. Fiz., 57:5 (2017),  854–866  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:5 (2017), 854–866  isi  scopus
2016
16. N. N. Nefedov, E. I. Nikulin, “Existence and stability of periodic solutions for reaction-diffusion equations in the two-dimensional case”, Model. Anal. Inform. Sist., 23:3 (2016),  342–348  mathnet  mathscinet  elib
17. D. V. Lukyanenko, V. T. Volkov, N. N. Nefedov, L. Recke, K. Schneider, “Analytic-numerical approach to solving singularly perturbed parabolic equations with the use of dynamic adapted meshes”, Model. Anal. Inform. Sist., 23:3 (2016),  334–341  mathnet  mathscinet  elib
18. V. F. Butuzov, N. N. Nefedov, L. Recke, K. Schneider, “Asymptotics, stability and region of attraction of a periodic solution to a singularly perturbed parabolic problem in case of a multiple root of the degenerate equation”, Model. Anal. Inform. Sist., 23:3 (2016),  248–258  mathnet  mathscinet  elib; Automatic Control and Computer Sciences, 51:7 (2017), 606–613
2015
19. N. N. Nefedov, Minkang Ni, “Internal layers in the one-dimensional reaction–diffusion equation with a discontinuous reactive term”, Zh. Vychisl. Mat. Mat. Fiz., 55:12 (2015),  2042–2048  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:12 (2015), 2001–2007  isi  scopus
2014
20. E. A. Antipov, N. T. Levashova, N. N. Nefedov, “Asymptotics of the front motion in the reaction-diffusion-advection problem”, Zh. Vychisl. Mat. Mat. Fiz., 54:10 (2014),  1594–1607  mathnet  elib; Comput. Math. Math. Phys., 54:10 (2014), 1536–1549
21. A. A. Bykov, N. N. Nefedov, A. S. Sharlo, “Contrast structures for a quasilinear Sobolev-type equation with unbalanced nonlinearity”, Zh. Vychisl. Mat. Mat. Fiz., 54:8 (2014),  1270–1280  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 54:8 (2014), 1234–1243  isi  elib  scopus
2013
22. N. T. Levashova, N. N. Nefedov, A. V. Yagremtsev, “Contrast structures in the reaction-diffusion-advection equations in the case of balanced advection”, Zh. Vychisl. Mat. Mat. Fiz., 53:3 (2013),  365–376  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 53:3 (2013), 273–283  isi  elib  scopus
2012
23. N. N. Nefedov, A. G. Nikitin, “The initial boundary value problem for a nonlocal singularly perturbed reaction–diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 52:6 (2012),  1042–1047  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:6 (2012), 926–931  isi  elib  scopus
2011
24. N. N. Nefedov, A. G. Nikitin, “Boundary and internal layers in the reaction-diffusion problem with a nonlocal inhibitor”, Zh. Vychisl. Mat. Mat. Fiz., 51:6 (2011),  1081–1090  mathnet  mathscinet; Comput. Math. Math. Phys., 51:6 (2011), 1011–1019  isi  scopus
2010
25. V. T. Volkov, N. E. Grachev, A. V. Dmitriev, N. N. Nefedov, “Front formation and dynamics in the reaction-diffusion-advection model”, Matem. Mod., 22:8 (2010),  109–118  mathnet  mathscinet; Math. Models Comput. Simul., 3:2 (2011), 158–164  scopus
26. N. N. Nefyodov, “General scheme of asymptotic investigation of stable contrast structures”, Nelin. Dinam., 6:1 (2010),  181–186  mathnet
27. A. B. Vasil'eva, V. F. Butuzov, N. N. Nefedov, “Singularly perturbed problems with boundary and internal layers”, Trudy Mat. Inst. Steklova, 268 (2010),  268–283  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 268 (2010), 258–273  isi  elib  scopus
28. N. E. Grachev, A. V. Dmitriev, D. S. Senin, V. T. Volkov, N. N. Nefedov, “Simulation of in-situ combustion front dynamics”, Num. Meth. Prog., 11:4 (2010),  306–312  mathnet
29. Yu. V. Bozhevol'nov, N. N. Nefëdov, “Front motion in a parabolic reaction-diffusion problem”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010),  276–285  mathnet  mathscinet; Comput. Math. Math. Phys., 50:2 (2010), 264–273  isi  scopus
2008
30. N. N. Nefedov, K. R. Schneider, “On immediate-delayed exchange of stabilities and periodic forced canards”, Zh. Vychisl. Mat. Mat. Fiz., 48:1 (2008),  46–61  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 48:1 (2008), 43–58  isi  scopus
2007
31. V. T. Volkov, N. E. Grachëv, N. N. Nefedov, A. N. Nikolaev, “On the formation of sharp transition layers in two-dimensional reaction-diffusion models”, Zh. Vychisl. Mat. Mat. Fiz., 47:8 (2007),  1356–1364  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 47:8 (2007), 1301–1309  scopus
32. N. N. Nefedov, A. G. Nikitin, “The Cauchy problem for a singularly perturbed integro-differential Fredholm equation”, Zh. Vychisl. Mat. Mat. Fiz., 47:4 (2007),  655–664  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:4 (2007), 629–637  scopus
2006
33. N. N. Nefedov, A. G. Nikitin, “Method of differential inequalities for step-like contrast structures in singularly perturbed integro-differential equations in the spatially two-dimensional case”, Differ. Uravn., 42:5 (2006),  690–700  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 739–749
34. N. N. Nefedov, “Spike-type contrast structures in reaction-diffusion systems”, Fundam. Prikl. Mat., 12:5 (2006),  121–134  mathnet  mathscinet  zmath; J. Math. Sci., 150:6 (2008), 2540–2549  scopus
35. N. N. Nefedov, A. G. Nikitin, T. A. Urazgil'dina, “The Cauchy problem for a singularly perturbed Volterra integro-differential equation”, Zh. Vychisl. Mat. Mat. Fiz., 46:5 (2006),  805–812  mathnet  mathscinet; Comput. Math. Math. Phys., 46:5 (2006), 768–775  scopus
36. N. N. Nefedov, O. E. Omel'chenko, L. Recke, “Stationary internal layers in a reaction-advection-diffusion integro-differential system”, Zh. Vychisl. Mat. Mat. Fiz., 46:4 (2006),  624–646  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:4 (2006), 594–615  scopus
37. V. T. Volkov, N. N. Nefedov, “Development of the asymptotic method of differential inequalities for investigation of periodic contrast structures in reaction-diffusion equations”, Zh. Vychisl. Mat. Mat. Fiz., 46:4 (2006),  615–623  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:4 (2006), 585–593  scopus
2005
38. N. N. Nefedov, M. Radziunas, K. R. Schneider, A. B. Vasil'eva, “Change of the type of contrast structures in parabolic Neumann problems”, Zh. Vychisl. Mat. Mat. Fiz., 45:1 (2005),  41–55  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:1 (2005), 37–51
2004
39. N. N. Nefedov, M. Radziunas, K. R. Schneider, “Analytical-numerical investigation of delayed exchange of stabilities in singularly perturbed parabolic problems”, Zh. Vychisl. Mat. Mat. Fiz., 44:7 (2004),  1281–1288  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:7 (2004), 1213–1220
2003
40. N. N. Nefedov, K. R. Schneider, “Delay of exchange of stabilities in singularly perturbed parabolic problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 9:1 (2003),  121–130  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S144–S154
2002
41. O. E. Omel'chenko, N. N. Nefëdov, “Boundary-layer solutions to quasilinear integro-differential equations of the second order”, Zh. Vychisl. Mat. Mat. Fiz., 42:4 (2002),  491–503  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:4 (2002), 470–482
42. V. F. Butuzov, N. N. Nefedov, K. R. Schneider, “On a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation”, Zh. Vychisl. Mat. Mat. Fiz., 42:2 (2002),  185–196  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 42:2 (2002), 176–187
2001
43. N. N. Nefedov, A. G. Nikitin, “Asymptotic stability of contrasting structures of step-like data type in singularly perturbed integro-differential equations in two-dimensional case”, Matem. Mod., 13:12 (2001),  65–74  mathnet  mathscinet  zmath
44. N. N. Nefëdov, A. G. Nikitin, “Development of the asymptotic method of differential inequalities for step-type solutions of singularly perturbed integro-differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:7 (2001),  1057–1066  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:7 (2001), 1005–1014
2000
45. N. N. Nefedov, A. G. Nikitin, “The asymptotic method of differential inequalities for singularly perturbed integro-differential equations”, Differ. Uravn., 36:10 (2000),  1398–1404  mathnet  mathscinet; Differ. Equ., 36:10 (2000), 1544–1550
46. N. N. Nefedov, “An asymptotic method of differential inequalities for the investigation of periodic contrast structures: Existence, asymptotics, and stability”, Differ. Uravn., 36:2 (2000),  262–269  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 298–305
1998
47. V. F. Butuzov, N. N. Nefedov, “A singularly perturbed boundary value problem for a second-order equation in the case of variation of stability”, Mat. Zametki, 63:3 (1998),  354–362  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 311–318  isi
1997
48. V. F. Butuzov, A. B. Vasil'eva, N. N. Nefedov, “Asymptotic Theory of Contrasting Structures. A Survey”, Avtomat. i Telemekh., 1997, 7,  4–32  mathnet  mathscinet  zmath; Autom. Remote Control, 58:7 (1997), 1068–1091
1996
49. V. F. Butuzov, N. N. Nefedov, “Space-periodic contrast structures in singularly perturbed elliptic problems”, Dokl. Akad. Nauk, 351:6 (1996),  731–734  mathnet  mathscinet  zmath
50. N. N. Nefedov, “Two-dimensional contrast structures of step type: asymptotics, existence and stability”, Dokl. Akad. Nauk, 349:5 (1996),  603–605  mathnet  mathscinet  zmath
51. N. N. Nefedov, “The method of differential inequalities for nonlinear singularly perturbed problems with contrast structures of step type in the critical case”, Differ. Uravn., 32:11 (1996),  1529–1537  mathnet  mathscinet; Differ. Equ., 32:11 (1996), 1526–1534
52. A. B. Vasil'eva, N. N. Nefedov, I. V. Radchenko, “An internal transition layer in a singularly perturbed initial-value problem”, Zh. Vychisl. Mat. Mat. Fiz., 36:9 (1996),  105–111  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:9 (1996), 1251–1256  isi
1995
53. N. N. Nefedov, “The method of differential inequalities for some classes of nonlinear singularly perturbed problems with internal layers”, Differ. Uravn., 31:7 (1995),  1142–1149  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1077–1085
54. N. N. Nefedov, “The method of differential inequalities for some singularly perturbed partial differential equations”, Differ. Uravn., 31:4 (1995),  719–722  mathnet  mathscinet; Differ. Equ., 31:4 (1995), 668–671
1994
55. N. N. Nefedov, “Nonstationary contrast structures of spike type in nonlinear singularly perturbed parabolic equations”, Dokl. Akad. Nauk, 336:2 (1994),  165–167  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 489–492
56. V. T. Volkov, N. N. Nefedov, “Periodic solutions with boundary layers of a singularly perturbed reaction–diffusion model”, Zh. Vychisl. Mat. Mat. Fiz., 34:8-9 (1994),  1307–1315  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:8-9 (1994), 1133–1140
1992
57. N. N. Nefedov, “Contrast structures of spike type in nonlinear singularly perturbed elliptic equations”, Dokl. Akad. Nauk, 327:1 (1992),  16–19  mathnet  mathscinet  zmath; Dokl. Math., 46:3 (1993), 410–413
58. N. N. Nefedov, “The nonstationary contrast structures in the reaction-diffusion system”, Matem. Mod., 4:8 (1992),  58–65  mathnet  mathscinet
1991
59. N. N. Nefedov, “The contrast structures in the reaction–advection–diffusion equations”, Matem. Mod., 3:2 (1991),  135–140  mathnet  mathscinet
1989
60. V. F. Butuzov, N. N. Nefedov, E. V. Polezhaeva, “The asymptotic solution of linearized problems on the natural and forced resonance oscillations of a medium of low viscosity”, Zh. Vychisl. Mat. Mat. Fiz., 29:7 (1989),  1023–1035  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:4 (1989), 41–49
1987
61. V. F. Butuzov, N. N. Nefedov, E. V. Fedotova, “Asymptotic solution of the linearized problem of the propagation of sound in a bounded medium with low viscosity”, Zh. Vychisl. Mat. Mat. Fiz., 27:2 (1987),  226–236  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 146–153
1985
62. N. N. Nefedov, “Asymptotic solution of a problem of modeling heat and mass exchange in interpenetrating media”, Differ. Uravn., 21:10 (1985),  1819–1821  mathnet  mathscinet  zmath
1978
63. N. N. Nefedov, “A class of singularly perturbed equations”, Zh. Vychisl. Mat. Mat. Fiz., 18:1 (1978),  93–105  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:1 (1978), 89–101
1976
64. V. F. Butuzov, N. N. Nefedov, “A problem in the theory of singular perturbations”, Differ. Uravn., 12:10 (1976),  1736–1747  mathnet  mathscinet  zmath

2020
65. V. F. Butuzov, A. A. Bykov, I. E. Mogilevskii, Yu. V. Mukhartova, N. N. Nefedov, A. G. Sveshnikov, D. D. Sokoloff, N. A. Tikhonov, N. E. Shapkina, A. G. Yagola, “К семидесятипятилетию Александра Николаевича Боголюбова”, Zh. Vychisl. Mat. Mat. Fiz., 60:9 (2020),  1451–1452  mathnet  elib
66. A. N. Bogolyubov, G. M. Kobel'kov, V. V. Kozlov, V. P. Maslov, E. I. Moiseev, N. N. Nefedov, N. A. Tikhonov, D. D. Sokoloff, A. G. Yagola, “К восьмидесятилетию Валентина Фёдоровича Бутузова”, Zh. Vychisl. Mat. Mat. Fiz., 60:2 (2020),  169–170  mathnet  elib
2017
67. V. F. Butuzov, S. D. Glyzin, N. N. Nefedov, “From the editors of the special issue”, Model. Anal. Inform. Sist., 24:3 (2017),  257  mathnet  elib
2015
68. V. F. Butuzov, A. A. Bykov, A. L. Delitsyn, M. K. Kerimov, I. E. Mogilevskii, Yu. V. Mukhartova, N. N. Nefedov, A. G. Sveshnikov, D. D. Sokoloff, N. A. Tikhonov, N. E. Shapkina, A. G. Yagola, “On the 70th anniversary of birthday of Professor Aleksandr Nikolaevich Bogolyubov”, Zh. Vychisl. Mat. Mat. Fiz., 55:10 (2015),  1635–1636  mathnet  elib
2010
69. N. N. Nefedov, L. Recke, K. R. Schneider, “Asymptotic stability via the Krein–Rutman theorem for singularly perturbed parabolic periodic Dirichlet problems”, Regul. Chaotic Dyn., 15:2-3 (2010),  382–389  mathnet  mathscinet  zmath
1999
70. A. B. Vasil'eva, V. A. Il'in, N. N. Nefedov, N. Kh. Rozov, A. A. Samarskii, A. G. Sveshnikov, “Valentin Fedorovich Butuzov (on his 60th birthday)”, Uspekhi Mat. Nauk, 54:6(330) (1999),  179–181  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:6 (1999), 1265–1267  isi
1998
71. A. B. Vasil'eva, V. F. Butuzov, N. N. Nefedov, “Contrast structures in singularly perturbed problems”, Fundam. Prikl. Mat., 4:3 (1998),  799–851  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Singularly perturbed problems with boundary and internal layers
A. B. Vasil'eva, V. F. Butuzov, N. N. Nefedov
International Conference "Differential Equations and Topology" dedicated to the Centennial Anniversary of L. S. Pontryagin
June 22, 2008 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022